PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Root separation for reducible integer polynomials

Volume 162 / 2014

Yann Bugeaud, Andrej Dujella Acta Arithmetica 162 (2014), 393-403 MSC: 11C08, 11J04. DOI: 10.4064/aa162-4-6


We construct parametric families of (monic) reducible polynomials having two roots very close to each other.


  • Yann BugeaudDépartement de Mathématiques
    Université de Strasbourg
    7, rue René Descartes
    67084 Strasbourg, France
  • Andrej DujellaDepartment of Mathematics
    University of Zagreb
    Bijenička cesta 30
    10000 Zagreb, Croatia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image